Anabolic Steroids and Bodybuilding Online Board


Sustanon And Red Face

Share

JayTodd

Posts : 5
Karma : 7
Join date : 2017-04-09

Sustanon And Red Face

Post by JayTodd on Sat Dec 23, 2017 9:27 am

This may be a stupid question but when I use sustanon I get a red face (looks like i've been out in the sun)why, also why does sustanon specifically make me sweat so much more?

JT
avatar
mgeorge

Posts : 22
Karma : 36
Join date : 2017-02-06

Re: Sustanon And Red Face

Post by mgeorge on Sat Dec 23, 2017 9:59 am

I know about 3 of my lifting bros that were recently on the sust. They all had super red face and back all the time. I don't exactly know the reason for it, but you should know that it is pretty normal from what I hear.
MGeorge


_________________
225 pounds, 6ft 1in,Neck=19in, Bi's= ,Quads= ,
P.S. I don't spell well and don't condone the use of illegal drugs. This is all make believe....right?
avatar
Cannons

Posts : 85
Karma : 103
Join date : 2016-03-11
Location : Right Behind You...

Re: Sustanon And Red Face

Post by Cannons on Sat Dec 23, 2017 10:35 am

All tests will have the tendency to cause this, not just sust, but more so the fast acting, like Dbol, Anadrol and prop. High blood pressure can cause red face and other bodyparts. Water and sodium retention have a big effect on hbp, so if you want to rid of the red face, get rid of the water, take some arimidex,aromasin, or femara. I can't recall what the excess sweating is from exactly, but it happens on most cycles with fast acting test in it.


_________________
Cannons- Fully Automatic

Hard times don't last, hard people do!

The body achieves what the mind believes, so get your mind right!

Sponsored content

Re: Sustanon And Red Face

Post by Sponsored content


    Current date/time is Thu Jul 19, 2018 8:13 pm